# SDR AALA201901289048

- Difficulty date: January 26, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FUEL FEED 1 FAULT, SPDA FAIL, AND APU FUEL SOV CLOSED MESSAGE.  ACCOMPISHED A RESET IAWFIM 45-45-00-810-874-A. FOUND TO BE A TRANSITORY CONDITION. NO 30 DAY HISTORY.
